MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number LDA230Q/65
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code Arrhythmia (1721)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product is registered as a combination product.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that excessive noise was noted on the patient's right ventricular (rv) lead.The noise was reproducible and triggered ventricular fibrillation.The patient did not receive shock.Programming changes were made.Couple of days later, the lead was explanted and replaced.The patient was stable.
 
Additional Manufacturer Narrative
External insulation abrasion breaching re cable lumen was noted at 48.5-48.7 cm from the distal tip consistent with lead friction to the device can.The etfe coating was abraded at this location.This is consistent with the observation from the field of noise oversensing.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key10722616
Report Number2938836-2020-08863
Device Sequence Number19669421
Product Code NVY
UDI-Device Identifier05414734507394
UDI-Public05414734507394
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Model NumberLDA230Q/65
Device Catalogue NumberLDA230Q-65
Device Lot Number4602647
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;